# SDR UALA2011050202147

- Difficulty date: May 1, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 39,129 hours, 8,605 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 179
- Condition: Faulty
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV RIGHT ENGINE BLEED PRESSURE REGULATING SHUT OFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610380 LATCHD DC MODE.  REPLACED PRSOV PER MM.  RAN ENG PER JRH & MSG CLEARED.
